Volume 12, issue 3 (2008)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 26
Issue 4, 1435–1905
Issue 3, 937–1434
Issue 2, 477–936
Issue 1, 1–476

Volume 25, 7 issues

Volume 24, 7 issues

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Editorial Procedure
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
The asymptotic geometry of right-angled Artin groups, I

Mladen Bestvina, Bruce Kleiner and Michah Sageev

Geometry & Topology 12 (2008) 1653–1699
Bibliography
1 A R Ahlin, The large scale geometry of products of trees, Geom. Dedicata 92 (2002) 179 MR1934017
2 H Bass, The degree of polynomial growth of finitely generated nilpotent groups, Proc. London Math. Soc. $(3)$ 25 (1972) 603 MR0379672
3 J Behrstock, W Neumann, Quasi-isometric classification of graph manifold groups arXiv:math.GT/0604042
4 M. Bestvina, B. Kleiner, M. Sageev, Quasiflats in $\mathrm{CAT}(0)$ $2$–complexes arXiv:0804.2619
5 M Burger, S Mozes, Lattices in product of trees, Inst. Hautes Études Sci. Publ. Math. (2000) MR1839489
6 R Charney, An introduction to right angled Artin groups arXiv:math.GR/0610668
7 R. Charney, J. Crisp, K. Vogtmann, Automorphisms of two-dimensional right-angled artin groups arXiv:math.GR/0610980
8 R Charney, M W Davis, The $K(\pi,1)$–problem for hyperplane complements associated to infinite reflection groups, J. Amer. Math. Soc. 8 (1995) 597 MR1303028
9 M W Davis, Buildings are $\mathrm{CAT}(0)$, from: "Geometry and cohomology in group theory (Durham, 1994)", London Math. Soc. Lecture Note Ser. 252, Cambridge Univ. Press (1998) 108 MR1709955
10 M W Davis, T Januszkiewicz, Right-angled Artin groups are commensurable with right-angled Coxeter groups, J. Pure Appl. Algebra 153 (2000) 229 MR1783167
11 C Droms, Isomorphisms of graph groups, Proc. Amer. Math. Soc. 100 (1987) 407 MR891135
12 M J Dunwoody, The accessibility of finitely presented groups, Invent. Math. 81 (1985) 449 MR807066
13 M Gromov, Groups of polynomial growth and expanding maps, Inst. Hautes Études Sci. Publ. Math. (1981) 53 MR623534
14 M Gromov, Hyperbolic groups, from: "Essays in group theory", Math. Sci. Res. Inst. Publ. 8, Springer (1987) 75 MR919829
15 M Gromov, Asymptotic invariants of infinite groups, from: "Geometric group theory, Vol. 2 (Sussex, 1991)", London Math. Soc. Lecture Note Ser. 182, Cambridge Univ. Press (1993) 1 MR1253544
16 J Harlander, H Meinert, Higher generation subgroup sets and the virtual cohomological dimension of graph products of finite groups, J. London Math. Soc. $(2)$ 53 (1996) 99 MR1362689
17 M Kapovich, B Kleiner, B Leeb, Quasi-isometries and the de Rham decomposition, Topology 37 (1998) 1193 MR1632904
18 M Kapovich, B Leeb, Quasi-isometries preserve the geometric decomposition of Haken manifolds, Invent. Math. 128 (1997) 393 MR1440310
19 A Karrass, A Pietrowski, D Solitar, Finite and infinite cyclic extensions of free groups, J. Austral. Math. Soc. 16 (1973) 458 MR0349850
20 K H Kim, L Makar-Limanov, J Neggers, F W Roush, Graph algebras, J. Algebra 64 (1980) 46 MR575780
21 B Kleiner, B Leeb, Induced quasi-actions: a remark, preprint (2007)
22 M R Laurence, A generating set for the automorphism group of a graph group, J. London Math. Soc. $(2)$ 52 (1995) 318 MR1356145
23 J P McCammond, D T Wise, Fans and ladders in small cancellation theory, Proc. London Math. Soc. $(3)$ 84 (2002) 599 MR1888425
24 L Mosher, M Sageev, K Whyte, Quasi-actions on trees. I. Bounded valence, Ann. of Math. $(2)$ 158 (2003) 115 MR1998479
25 M Sageev, Ends of group pairs and non-positively curved cube complexes, Proc. London Math. Soc. $(3)$ 71 (1995) 585 MR1347406
26 H Servatius, Automorphisms of graph groups, J. Algebra 126 (1989) 34 MR1023285
27 J R Stallings, On torsion-free groups with infinitely many ends, Ann. of Math. $(2)$ 88 (1968) 312 MR0228573
28 D Wise, Non-positively curved squared complexes, aperiodic tilings, and non-residually finite groups, PhD thesis, Princeton (1996)